Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having cramps in stomach, lower back, strong urine smell, yellow urine. Having enough water. Reason?

I should be having my period around this Thursday. I don t usually have cramps until about a day before I start it. I began having cramps in my stomach & mostly lower back for 6 days now, off & on. Today I noticed I have kind of strong smelling urine , even though I have been drinking only water. Sometimes when I pee it is yellow & sometimes it is clear in the same day. Even with drinking the water?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you for the query,
i have read your query, ii is of normal kind, if you didnt pass urine for longer duration urine becomes concentrated thus it will be more in yellow color, nothng to worry much about it. have plenty of water & if possible pass urine when you get the nature call dont stop it for longer time.
cramps during periods varies as your age increase. everythinh is normal

thank you

Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor